default search action
"Some properties of generalized greyness of interval grey number."
Li Li, Xican Li (2023)
- Li Li, Xican Li:
Some properties of generalized greyness of interval grey number. Grey Syst. Theory Appl. 13(3): 576-593 (2023)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.